# SDR QXEA200701085

- Difficulty date: July 3, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 14,149 hours, 10,217 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 4120T17P02
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI OUT, RECEIVED A LEFT ENGINE OIL PRESSURE WARNING.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE ENGINE OIL PRESSURE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
